# SDR IPXA2014021081837

- Difficulty date: January 18, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 42,075 hours, 13,357 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 113T150643
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C08 INSPECTION, FOUND CORROSION ON LT WING OTBD AILERON NR 1 HINGE FITTING AT LWS 1127.45.  REPAIR IAW EO B767-5750-53291-A.
